RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 8, Pages 1201–1210 (Mi zvmmf3038)  

This article is cited in 8 scientific papers (total in 8 papers)

The theory and accurate solutions of problems of the slip of a binary gas along a plane surface

A. V. Latyshev, A. A. Yushkanov

Moscow

Full text: PDF file (918 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:8, 58–65

Bibliographic databases:
UDC: 517.958:530.1
MSC: Primary 76P05; Secondary 76T99, 82B40
Received: 06.09.1990

Citation: A. V. Latyshev, A. A. Yushkanov, “The theory and accurate solutions of problems of the slip of a binary gas along a plane surface”, Zh. Vychisl. Mat. Mat. Fiz., 31:8 (1991), 1201–1210; U.S.S.R. Comput. Math. Math. Phys., 31:8 (1991), 58–65

Citation in format AMSBIB
\Bibitem{LatYus91}
\by A.~V.~Latyshev, A.~A.~Yushkanov
\paper The theory and accurate solutions of problems of the slip of a binary gas along a plane surface
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 8
\pages 1201--1210
\mathnet{http://mi.mathnet.ru/zvmmf3038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134119}
\zmath{https://zbmath.org/?q=an:0734.76062}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 8
\pages 58--65
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JM77500008}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3038
  • http://mi.mathnet.ru/eng/zvmmf/v31/i8/p1201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Latyshev, O. V. Timchenko, “Theory and accurate solutions of the problem of the isothermal slip of a medium-density binary gas”, Comput. Math. Math. Phys., 35:4 (1995), 459–469  mathnet  mathscinet  zmath  isi
    2. A. V. Latyshev, A. A. Yushkanov, “The Kramers problem for the ellipsoidal-statistical Boltzmann equation with frequency proportional to the velocity of molecules”, Comput. Math. Math. Phys., 37:4 (1997), 471–481  mathnet  mathscinet  zmath
    3. N. B. Engibaryan, A. Kh. Khachatryan, “Some convolution-type integral equations in kinetic theory”, Comput. Math. Math. Phys., 38:3 (1998), 452–467  mathnet  mathscinet  zmath
    4. N. B. Engibaryan, A. Kh. Khachatryan, “Exact linearization of the sliding problem for a dilute gas in the Bhatnagar–Gross–Krook model”, Theoret. and Math. Phys., 125:2 (2000), 1589–1592  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. N. Afyan, A. Kh. Khachatryan, “On analytical and numerical solutions to the radiative transfer problem with a reflecting surface”, Comput. Math. Math. Phys., 41:8 (2001), 1158–1168  mathnet  mathscinet  zmath
    6. Kh. A. Khachatryan, “Application of the albedo shifting method to an integral equation”, Comput. Math. Math. Phys., 42:6 (2002), 870–877  mathnet  mathscinet  zmath
    7. A. Kh. Khachatryan, S. M. Andriyan, “O skachke skorosti razrezhennogo gaza v ramkakh linearizovannoi BGK modeli uravneniya Boltsmana”, Matem. modelirovanie, 16:2 (2004), 31–42  mathnet  mathscinet  zmath
    8. A. V. Latyshev, A. A. Yushkanov, “Novyi metod resheniya granichnykh zadach kineticheskoi teorii”, Zh. vychisl. matem. i matem. fiz., 52:3 (2012), 539–552  mathnet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:141
    Full text:75
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020